# SDR AALA20100204TUL16

- Difficulty date: February 4, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 49,389 hours, 23,694 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: DC62E12S3SN
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELP - INFLIGHT DFW-SJD.  CREW REPORTED RIGHT ENGINE OIL STRAINER BYPASS LIGHT ILLUMINATED.  EMERGENCY DECLARED DIVERTED ELP LANDED WITHOUT INCIDENT.  INSPECTED OIL FILTER WITH NO FINDINGS.  REPLACED RIGHT ENGINE OIL STRAINER CLOG SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
